TheLupusSite.com banner

1 - 19 of 19 Posts

·
Registered
Joined
·
115 Posts
Discussion Starter #1
as u can see by the title i dont know how to discribe this new thing that has been happening to me for over a week now so any advice on this please.

when i turn over in bed move my head around to look at something or just also when i am sitting down or walking about or sitting here i get this strange sensation in my head, i have tinnitus anyway

feels for just a second or two the noise gets louder and buzz like i am going to pass out or have a seisure but then it stops
only lasting to 1 or 2 seconds very quick feeling.
have had a bit of pain in jaw so maybe i was thinking i have an ear balance problem
not to scared when someone else is arond but when i am by myself and i happens get a bit scared
anyone have any ideas on this please
thanks
alex
 

·
Registered
Joined
·
2,404 Posts
Dear Alex, I can understand that this would scare you especially when by yourself. I can't claim to have had anything similar except that I do have fits sometimes and also long gaps in my memory-the worst being a total two hour blank. These things are not nice. Dr. D'Cruz describes it as "inconvenient but not dangerous" which I think is a very good way to approach some of the odd things that happen to us! It is a bizarre and very individual disease,but don't despair you are gaining experience all the time in your own condition. I wish I could offer more help.
x Lola
 

·
Registered
Joined
·
4,968 Posts
Alex,

I am curious, is Lupus your only diagnosis or do you have any other auto immune things going on that you know of?
 

·
Administrator
Joined
·
10,167 Posts
Hi Alex,

Have you recently started any new medication?

Do you feel like you are going to lose your balance? Is it a fuzzy feeling or does the room spin?

If this continues I suggest you let your doctor know what is happening.

Take care,
Lazylegs
 

·
Registered
Joined
·
3,854 Posts
sounds like an ear thing to me, especially seeing it happens when you move your head. You may need to see an ENT. I think you should go see a doctor about this, and if necessary be referred to an ENT.

feel better soon

raglet
 

·
Registered
Joined
·
115 Posts
Discussion Starter #6
hi thanks all for the advice
no i dont think i have another condiation going on
it is still happening and more often making me stager when walking now
all very strange
wil call g.p tomorrow and get an appointment for next week
will let u know
thanks again alex
 

·
Registered
Joined
·
13 Posts
I believe I know what you mean! You may note that my doctor told me today I do not have lupus - big sigh of relief. I meant to discuss with her this odd head 'feeling' but forgot all about it until reading your entry here. Duh or what?

I, too, have been unable to describe it. It isn't feeling faint exactly, nor dizzy, it's momentary and a feeling of light-headedness as if - how can I put it - as if everything in my head 'whooshes' out for a few seconds. Then it's over and back to normal. Does that sound like your episodes? I shall be very interested to hear what your doctor says.

Bren
 

·
Registered
Joined
·
115 Posts
Discussion Starter #8
hi all i think i might have worked it out what the problem is
but i am seeing the G.p firday morning
i am still haveing the symptoms and they are getting worse like i am having this dizzy spell 2-3 times every minuite so decided not to drive today
but i had decided to come off the anti depressant i was taking
i was only on 10mg of citalopram in the morning
i have cut id down slow over a period os a month but have just read loads of the withdrawel symptoms of this drug
so maybe that is that cause
will check back tomorrow and let u know what dr says
alex
 

·
Registered
Joined
·
18 Posts
I have been getting these types of spells more and more often. I get a sudden hot flash, break out in a sweat, and sometimes feel nauseated. That goes away in a few minutes or up to 15-20 minutes, but leaves me feeling light headed and queasy. Not dizzy necessarily and not feeling like I'm going to faint, but unsteady on my feet. This feeling also corresponds to a rapid drop in my blood pressure. I've always had low pressure anyway (around 110/60), but it drops down to around 90/50. Docs can't figure out why this is happening. Rather scary to be sure. I only take Cymbalta, have been on it for a while, and docs don't think it is the cause. Time of day doesn't seem to matter either.
 

·
Registered
Joined
·
642 Posts
Hi Alex
You may be right about the Citalopram. Withdrawal symptoms include 'head-zaps' which can be like what you are describing.
Others include dizziness and paraesthesia (numbness in fingers and toes.)

To be on the safe side though I wouild still see the doc.
Some people find it helpful to take a liquid preparation of the citalopram and gradually replace each dose with water in the bottle. This means each dose is gradually more dilute.
HTH
 

·
Registered
Joined
·
115 Posts
Discussion Starter #11
hi just saw the G.P not mu usual one and hse was great
so i think i will see her in future
yea she agrees it is the side effect of coming of the medication
and because i suffer bad tinitus she also gave me some medication for something called meneries disease something to do with the inner ear
told me to take the meds but if i get better to stop and if still having the same problems to go back in two weeks to see her
today is really the first day that a G.p has talked to me like i am human
so now i know that she is in my surgery i will see her from now on
started the meds so just have to wait it out she also said when her husband died suddenly a few years ago she went on to antiderpessant for about 6 months and had the same effect when coming of them.
she also asked me about the lupus and how it started and i told.
so now i have found a G.P who cares
keeping fingers and toes crossed that this is always the case.
alex
 

·
Registered
Joined
·
6,152 Posts
Thats great news Alex. Its wonderful to find a GP that listens to you.:)

Best of luck with the meds and lets hope those side effects settle down soon.

Keep us updated on how you are

Luv n stuff
Joan:rose:
 

·
Registered
Joined
·
4,968 Posts
Hi Alex,

How are you feeling today?

I hope there is some improvement but do think you need to see the GP still.

The fuzzy head and dizzy spells were my first symptoms back in 2005 which led to the initial diagnosis of MS.

It was not until this past June I got dx with Lupus.

Let us know how your getting along.:wink2::wink2::wink2:
 

·
Registered
Joined
·
115 Posts
Discussion Starter #14
well i saw the dr on friday and gave me medication
but still no better will go back at the begining of the week again
alex
 

·
Registered
Joined
·
115 Posts
Discussion Starter #15
well all i am still having the dizzy light head
it is maily when i am lying down when i turn over it goes mad
if ih had of been the side effects of coming off the other meds it really should have passed by now
maybe it is just another symptom
took the tablets the dr gave me for 3 weeks but nothing
worked
`should i go back to the dr again
what else can they do or give me
any advice
alex
 

·
Administrator
Joined
·
10,167 Posts
Hi Alex,

So sorry to hear you are still suffering. Go back to the doctor. It sounds like it is time for a referral to an ENT. They definitely need to do more investigating.

Take care,
Lazylegs
 

·
Registered
Joined
·
34 Posts
Hi Alex

How is your head feeling now?

I have and still do go through what you are describing.

This was my first symtoms years before i was diagnosed with sle. I am still on medication they give to people with menieres, i can only lay one way in bed else im very very dizzy. Every day i have a weird feeling in my head and general giddy/dizzy feelings.

I also have tinitus, i was referred to ent but they couldnt work out why this was happening and referred me for tests ion my balanc and came up with the theoory that i have something they called a periphirAL lesion. They think i maybe had a virus that hs permatley damaged my left ear balance system.

I hope you are feeling better, it is very scarey to feel this way. I am suffering badly at the moment with it too.

Jane
x
 

·
Registered
Joined
·
115 Posts
Discussion Starter #18
hi jane thinks for your replay
yea i still have it especially when i lie down i havve stopped the medication
i also have tinitus had it for about 6 years but it has gotten much worse since this strange dizzy feeling started seeing new rhuemy in a few weeks will mention it then my g.p says it is just another symptom
a very strange one at that
will let u know what happens then
alex
 

·
Registered
Joined
·
62 Posts
Hi Alex,
I have experienced symptoms much like yours and it was my thyroid being off. I have hypothyroid and I'm on Levoxyl, they took the blood test and I wasn't on enough medicine. I was a new person once they upped the dose. Just a thought...
 
1 - 19 of 19 Posts
Top